# SDR DALA2024060405756

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,389 hours, 11,358 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0370179) FWD CARGO DOOR HAS DENT ON EXTERIOR SKIN 17.5 IN FROM FWD EDGE AND 7 IN. ABOVE HANDLE. REPLACED FWD CARGO DOOR IAW B737 AMM 52-31-00-400-801, NEW CARGO DOOR ADJUSTMENT ACCOMPLISHED IAW AMM B737 52-31-802-801, DOOR OPERATES AS NORMAL.
